All Journal Entries Journals

In a Fog....

Apr 28, 2010 - 0 comments
Tags:

tramadol

,

wd



I came home from work.  Feel very achy and tired and foggy.  Slept poorly last night.  I really actually at times just want to go ahead and take another Tram!!  After feeling SOOOO bad.  What is up with that???  My husband uses them and is addicted too, although he seems less affected by not taking them and doesnt really have a "dose schedule" as I have had.  I would constantly just think about when it would be time to take another pill!  The problem is that with him having them around all the time, I am afraid I will at some point just give in again.  I hope I can do this and convince him to be free too.  I dont think he sees them as I do though.  He does not take a lot- like maybe 200mg per day and he told me sometimes he doesnt even think about it and doent take one.  

Anyway I have had only 25mg today.  That seems so small, but I believe my brain is very sensitive to the effects of all meds.  I have always had strong reactions to every med I have ever taken.  Reactions being just seems like it crosses by blood brain barrier at a much higher level, or I am hypersensitive to most meds.  Thats good when you need a much smalled dose to get pain relief or something, but with this WD, its a bummer. Hope tonight will be better.  

Post a Comment